# SDR DALA1053196309

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 87,871 hours, 10,786 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK.  MX FOUND THE DOOR 5L MOST AFT EMERGENCY PATH LIGHT INOPERATIVE.  MX REPLACED THE LIGHT ASSY.  OPS CHECK WAS GOOD.
